grenouille

298d

my medication is making it so that I’m not sad but I also can’t feel anything. I’m apathetic to everything but that’s also a bad thing too. is anyone else experiencing this?

Depression

View all
  • OrangeJuice4114

    298d

    Yeah I tend to have a hard time expressing emotions also when I take my medication. It's kinda strange feeling

  • WereztheWolf

    298d

    I am in the same boat.. it's honestly made things so difficult. However, I stopped taking them for a couple of weeks and I spiraled further than I have in a long time. I think it's just re-inventing or re-navigating emotions while on the medication.

    • grenouille

      298d

      that is EXACTLY what happened to me last week when I went off them. I guess I just have to get used to the meds then.

      • WereztheWolf

        298d

        well... there are other medications that you could ask about. One medication may work for someone but won't work for other. It's just trying to find one that works for you. But honestly while not on them, I was reminded why I took them in the first place and I would honestly give up certain emotions to not feel what I felt.

  • Sean_rubers

    298d

    Bruh that's all i feel with or without medicine. Hopefully it gets better for you. From my experience, it's a bit better, but it just feels wrong.

  • kodigoldie

    297d

    I experienced this with Zoloft which is why I stopped taking it, I'm a musician and I quite literally can't do my job without feelings. I've been trying to find something else I can take but idk

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.